# SDR ASOA201701125054

- Difficulty date: January 12, 2017
- Submitted: April 26, 2017
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 36,164 hours, 26,757 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316342
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK STRINGER 26R WAS CORRODED BETWEEN FS 280 AND FS 295. REPAIRED PER SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
